# SDR 95ZZZX5859

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 3103839
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 6,388 hours
- Component: 31035155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND SEAL CRACKED AT FLANGE.  SB TPE331-72-0840, AUTHORIZES INSTALLATION OF THIS PART TO INCREASE SEAL PLATE TENSION AGAINST 1ST STAGE ROTOR ASSEMBLY.  INCREASED TENSION ON THE SEAL FLANGE RESULTS IN CRACKING AT THE FLANGE EDGE.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING REVIEW CAUSE AND EFFECT OF DISCREPANCY.  NOTE:  THIS IS A CRITCAL LIFE-LIMITED COMPONENT.   LIFE LIMIT = 20,000 CYCLES.  THIS IS THE 11TH SEAL FOUND CRACKED.  PART TOTAL CYCLES, 7,877.
